MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr was difficult to remove.The target lesion was located in the severely calcified right coronary artery.A 2.00mm rotalink plus was selected for use.During procedure, it was noted that the guide catheter was kinked and the burr was difficult to remove.The device was removed together with the whole system.The guide catheter was changed and the procedure was completed using the original device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The advancer, handshake connections, sheath, coil, burr and annulus were visually and microscopically examined.Inspection of the device presented no damage or irregularities to the rotablator device.However, the returned guide catheter had a severe kink in the lumen.The internal diameter (id) of the guide was.083 inch.As the guide catheter used in the procedure was returned with the rotablator device, it was used for functional testing.Functional testing consisted of inserting the burr into the hub of the device; however, the burr won't pass the kink.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11197676
Report Number2134265-2021-00372
Device Sequence Number3756176
Product Code MCX
UDI-Device Identifier08714729316442
UDI-Public08714729316442
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2021
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0024788534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 7F JR 4.0; GUIDE CATHETER: 7F JR 4.0